Jurnal THEOREMS (The Original Research of Mathematics)

Jurnal THEOREMS (The Original Research of Mathematics) is open to the public, researchers, academics, practitioners and observers of Mathematics Education. This Jurnal is a publication containing the results of research, development from innovative and relevant research and conceptual studies related and/or the development of Mathematics Education.

Firstly published in 2016 and has been listed on PDII LIPI on Juni 10, 2016. Since April 2018, the journal has been ACCREDITATED by the Ministry of Research, Technology and Higher Education (RistekDikti) of The Republic of Indonesia. The recognition published in Director Decree No. 21/E/KPT/2018 2018, and for 5 years.

Jurnal THEOREMS (The Original Research of Mathematics) published by Program Studi Pendidikan Matematika Universitas Majalengka in collaboration with Asosiasi Dosen Pendidikan Matematika FKIP Universitas Majalengka.  twice a year, in July and December. Jurnal THEOREMS (The Original Research of Mathematics) is open to the public, researchers, academics, practitioners and observers of mathematics education.

p-ISSN: 2528-102X       e-ISSN: 2541-4321

Please read this guideline carefully. Every manuscript sent to the editorial office of Jurnal THEOREMS (The Original Research of Mathematics) ought to follow the writing guidelines. If the manuscript does not meet the author guidelines or written in a different format, the article will BE REJECTED. Only submitted manuscript that meets Jurnal THEOREMS (The Original Research of Mathematics) format will be processed further.


Journal Homepage Image

Announcements

 

OPEN ACCESS

 

CALL FOR PAPER

We invite you to submit your manuscript to Jurnal Theorems (The Original Reseach of Mathematics). The manuscript is published in the six-monthly journal (July and January). Manuscripts submission deadlines:

Vol. 4 No.2, January 2020, submission deadline: 24 November 2019
Vol. 5 No. 1, July 2020, submission deadline: 24 Mei 2020
Vol. 5 No. 2, January 2021, submission deadline: 24 October 2020

Jurnal Theorems (The Original Reseach of Mathematics) receives scientific papers from both the result of research and theoretical study of mathematics (for experts of mathematics education) that has never been published anywhere. Please contact jurnaltheorems@unma.ac.id for more information.

 
Posted: 2019-10-11 More...
 
More Announcements...

Vol 4, No 1 (2019)

Table of Contents

Articles

yeni dwi kurino
Jayanti Putri Purwaningrum, Muh Syafei
PDF
Benny Hendriana, Ishaq Nuriadin, Listya Rachmaeni
PDF
Sardin Sardin
PDF
Nana Suhana
PDF
La Ugi
PDF
Agatha Rinta Suhardi, Puji Lestari
PDF
Indra Kurniawan
PDF
Ariestha Widyastuty Bustan, M Rais Salim
PDF
Anuwar Kadir Abdul Gafur, Ariestha Widyastuty Bustan
PDF
Antonius Simbolon
PDF
Nia Jusniani
PDF
Megita Dwi Pamungkas
PDF
erik santoso
PDF
M. Gilar Jatisunda, Erik Santoso, Siska Adi Wiguna
PDF
Rahman Abdillah, Adhityo Kuncoro, Indra Kurniawan
PDF
Rahman Abdillah
PDF